Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cramp and bleeding after foreplay

I am 39 and this morning me and my partner had forplay about an hour after i started bleeding and still bleeding i have cramp in the bottom of my stomach and doen my right leg should i b worriedI
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thank you for your query. Sometimes, if period is due or about to be due, sexual excitement (like foreplay) may cause severe uterine contractions, resulting in acceleration of the menstrual cycle and beginning of menstruation.

If your periods due date were near, I would like to reassure you not to worry, and treat it as any other menstrual period. However, if your periods were far away, or if the bleeding is slight or if foreplay had consisted of vaginal penetration, I would request you to consult a gynaecologist urgently. In some cases, there may be some local pathology in the vagina/ cervix/ uterus like polyp or tumor or cyst or ulcer, which may bleed during sex/ vaginal penetration.

Hope I've been able to satisfy your query. If you have any further clarifications, please don't hesitate to ask me. Best of luck.

Dr. Sourav.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor